# SDR FDEA201106222381

- Difficulty date: June 22, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 48,330 hours, 23,691 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3910
- Condition: Nicked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LWR CARGO DOOR CONTROL PANEL P43 CENTER CUTOUT AREA LWR SIDE HAS NICK ON   INNER SKIN SURFACE.  REPAIR CARRIED OUT AS PER E.A. F-5330-152504. REPAIR IS CLASSIFIED AS MINOR.
